# SDR UIEA2021062101388

- Difficulty date: June 17, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,935 hours, 12,017 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Condition: Faulted
- Location: Flow Sensing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS( TRANSFERRED TO MDDR # 148782 IAW MEL # 49-11-01A, CAT "C", DUE DATE: 27JUN21. MX ACTION C/W. DISP: BM @ 2214Z.  /  LP 1392596 ITEM #3: PER AP-20218 REMOVED AND REPLACED FLOW SENSING MODULE AND GASKET IAW B767 AMM 49-53-08, OPS CHECK GOOD, NO FAULTS AT THIS TIME, CLEARED DMI 148782, PLACARD REMOVED, MCC NOTIFIED.  /  LP 1392598 ITEM #9 RE-OPENED MDDR # 148782. REPLACED APU.
